MAUDE Adverse Event Report: CALDERA MEDICAL DESARA ONE

CALDERA MEDICAL DESARA ONE
Model Number CAL-DS2113
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Genital Bleeding (4507)
Date of Event 09/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022: desara one sis implanted, cystoscopy confirmed no surgical injury.Subject discharged on following day with catheter that was used for 5 days post-op.Event reported as granulation tissue at apex causing bleeding with an unknown start date is noted to have resolved with minor/intra-office surgical intervention on (b)(6) 2022.Ae was determined by investigator to be: moderate; not related to desara one device; not to sling implant procedure; definitely related to concomitant procedure: hysterectomy.

Brand Name
DESARA ONE
Common Device Name
DESARA ONE
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
MDR Report Key15745063
Report Number3003990090-2022-01547
Device Sequence Number5355090
Product Code PAH
UDI-Device Identifier00890594000971
UDI-Public00890594000971
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCAL-DS2113
Device Catalogue NumberCAL-DS2113
Device Lot NumberM06038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age32 YR
Patient SexFemale
Patient EthnicityHispanic